It depends on how high is your pressure. If you have the upper pressure < 160, you may not feel any problem. You may feel headache, dizzy, nausea, or have visual problem when your upper pressure is above 160. Of course, this number is not absolute, people may not feel anything even theirBP is above 190! And this the problem, since most people don't have any symptom, they refuse to take medicine, but they don't know they are at risk of stroke, heart attack, or kidney failure. So you do need to take medications even you don't have any symptoms.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am 36 year old male recently prescribed atenolol for high blood pressure. I have been having these episodes of heavy sweating, dripping from my head and neck, light headedness, dizzy, feeling faint and like I am going to throw up but never do although the feeling is strong. This lasts about 10-15 minutes then symptoms go away but leave me feeling weak and extremely tired. i took my bp while I was feeling like this and it read 140/82 pulse 58. This happens about 2-3 times a week what could be the cause?
It is 2:45 AM here I just checked my blood pressure and it was 140 / 90 and my pulse rate is 104. I just feel weird. I took three 81 mg baby asprin. My triglycerides is 1328. I have a headache and feel like my heart is up by my right shoulder. This was a resting pulse rate.
I have been monitoring my blood pressure for the last few hours - highest - 158 over 108 - average 147 - 96 - I am asthmatic and taking cholestoral lowering medication and ventolin and steroid pumps. Have been feeling fine but trying to shake off heavy cold. Woke this morning feeling very nauseous do I need to consult the doctor or is the high blood pressure likely to be anxiety over the nausea?
In a recent medical exam, my BP was 142/92 and my pulse rate was 63. My SpO2 was measured twice (three minutes apart) and went from 96% to 93%. I had no medical history to report to the doctor. I was basically starting fresh with my healthcare. She said my vitals were normal and stable. She said my BP was likely due to my back pain (that led to the visit in the first place). But if my pressure was high, why was my rate low?? And, what is the significance of the drop in SpO2? Thanks.
I have a rash in my groin and my body is always itchy. For about 2 years I had rashes on both my feet. It seems to have cleared now but I still have to apply dipresone everyday. I take medication for high blood pressure - Micardi Plus, Zanidip and Spiractin. Are any of these causing my rash problems?
My husaband is 65 years old nad he told me that last night he experienced a sudden waive of dizziness, enough that he actually fell down. He has high blood pressure and on meds, but never diagnosed with anything else. He is currently working out of town and lives alone. I am very concerned. What could that be?
I feel kind of silly asking this, but my heart rate (resting) has been elevated all day -- ranging from 107 early am, up and down from 130 - 180 most of the day. I've been having episodes like this for several months, but not this bad or long lasting. I guess I'm just not sure what to do. Bp avgs 120/78 - 130/88.
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...